# SDR UPS97224280

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 594
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURFACE CORROSION ON LOWER CHORD OF LONGITUDINAL I MEMBEER FWD CARGO COMPT CEILING BS 594 BBL 0.   REPAIR CARRIED OUT IAW SRS EO 97-20-003 UPS ENG FILE NUMBER 727-53-1 957.
